# SDR GLBA2001012

- Difficulty date: January 24, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 13,304 hours, 15,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6PZ722
- Condition: Shorted
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG CB POPPED, NO GREEN (DOWNLOCK) INDICATION ON B-SYSTEM.  REMOVED AND REPLACED PROX SENSOR, SYSTEM OPS CHECKED GOOD.
